Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
English_girl

Tetracyline causes cysts?

Recommended Posts

I was put on lymecline last week, and yesterday a huge cyst appeared on my cheek. Now, I never get cysts, ever. This is the first one I've ever had, I normally just get small spots/whiteheads (I can't remember the proper name!) I was just wondering if this is linked to the antibiotics? Also, how long to cysts last? I want it gone, its massive!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×